Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 698621, 3 pages
http://dx.doi.org/10.1155/2014/698621
Research Article

A Characterization of Jordan Homomorphism on Banach Algebras

Department of Mathematics, Ayatollah Borujerdi University, Borujerd, Iran

Received 20 October 2013; Accepted 17 December 2013; Published 29 January 2014

Academic Editors: C.-J. Zhao and Q. Zhu

Copyright © 2014 Abbas Zivari-Kazempour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let and be Banach algebras and let be a Jordan homomorphism. We show that, under special hypotheses, is ring homomorphism. Some related results are given as well.